# SDR ASAA9710049

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6548607181
- Condition: Cracked
- Location: Bs 530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING 'C' CHECK, THE ANGLE JUST FORWARD OF THE HEAT EXCHANGER COMPARTMENT, ADJACENT TO STRINGER 22L  WAS FOUND CRACKED APPROXIMATELY .50 INCH IN LENGTH.  THE CRACK INITIATED FROM THE FASTENER HOLE AND RAN TO THE EDGE OF THE HORIZONTAL FLANGE.  REPAIRED PER EA 5320-01304 AND BOEING SRM 51-40-2.  (M)
